Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 80, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 9, 2016, 2:36 PM CDT for Lowndes County, Montgomery County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 2:36 PM CDT (19:36 UTC)
- Expired
- Jul 9, 2016, 3:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lowndes County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 72 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
240
WUUS54 KBMX 091936
SVRBMX
ALC085-101-092000-
/O.NEW.KBMX.SV.W.0080.160709T1936Z-160709T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
236 PM CDT SAT JUL 9 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
WEST CENTRAL MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 300 PM CDT
* AT 235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CANTELOUS...OR 9 MILES NORTHEAST OF HAYNEVILLE...MOVING SOUTH AT
10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN MONTGOMERY...HAYNEVILLE...PINTLALA...CANTELOUS...
DANNELLY FIELD...HOPE HULL...WOODCREST...
HYUNDAI MOTORS OF ALABAMA...MANACK AND LETOHATCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3210 8659 3234 8658 3235 8654 3234 8654
3234 8649 3236 8649 3238 8637 3214 8627
TIME...MOT...LOC 1935Z 350DEG 7KT 3228 8647
HAIL...1.00IN
WIND...60MPH
$$
32/DAVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 12:56 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 9, 12:56 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1256 PM CDT SAT JUL 9 2016 .UPDATE... For 18Z Aviation. && .DISCUSSION... Scattered showers and thunderstorms are already developing, mainly ahead of an outflow boundary from an earlier MCS in Tennessee. Given the large CAPE values, lapse rates, and dry air aloft, conditions appear favorable for microbursts. Therefore a mention of isolated severe wind gusts was added to the HWO. Models aren't handling overall radar trends very well, with high-res guidance suggesting highest rain chances may actually be in the southern counties. More adjustments will be needed through the day. Outside of the thunderstorms, dangerous heat index values exist. Added a few counties to the heat advisory based on trends. 32/Davis && .AVIATION... 18Z TAF Discussion. Scattered to numerous showers and storms will continue this afternoon. Added a TEMPO for TSRA at MGM/TOI/TCL where the greatest near-term chances of TSRA are, with VCTS elsewhere. Storms will be capable of gusty winds. Storms will diminish overnight. Some fog may be possible tonight depending on where the heaviest rainfall is. This will be re-evaluated in the next TAF issuance. 32/Davis && .FIRE WEATHER... Heat and humidity levels will remain high on Saturday and produce afternoon heat indices at or above 105 degrees for the western and southern counties. Rain chances will increase over the weekend, especially over north Alabama. && .PREV DISCUSSION... /Issued 411 AM CDT SAT JUL 9 2016/ Two main forecast issues today -- the heat, and the increase in rain chances. Unfortunately, these two issues are somewhat affected by one another. First off, given the forecast temperatures and dewpoints, and resultant heat index values, we are going to go ahead and issue a Heat Advisory for today for a portion of our area. That area stretches from Eufaula and Phenix City westward, to include metro Montgomery, and further to Selma and Demopolis, and then arcing north to Tuscaloosa and Birmingham. I'm actually especially concerned with Birmingham -- the temperature there hasn't dropped below 80 degrees in almost 2 whole days, and hasn't been below 75 degrees in about a week. Although nighttime temps are no longer typically a consideration in the decision to issue a Heat Advisory, I can't ignore the potential for heat building up in any non-air conditioned parts of the city. Now, having said all that, there does appear to be some potential relief coming -- at least on the northern end of the Advisory area. An upper level shortwave is forecast to bring scattered to numerous showers and thunderstorms to the north half of the state later today. The timing of the rain's arrival will be crucial in determining how high the heat index gets across the north. There is a batch of convection already out there, near and north and Memphis. But radar loops show that there is very little southward component to the motion of those storms. It very well might not be until mid-afternoon before we either see a new batch of storms develop down here, or ongoing convection upstream pushes down into our area (or a combination of both). Then again, extensive cloud cover associated with nearby rain (even if it isn't actively raining here) could also help to limit the amount of heating father north. So, basically, I have a bit higher confidence in reaching Heat Advisory criteria (heat index of 105+) in the south. But the lack of cooling at night, and the chance of heating up before the rain arrives, is (in my opinion) enough to justify the Advisory going farther north. Will take this time to note the "Marginal" designation for most of our area on SPC's Day 1 SWO. There's bound to be some strong storms out there. Perhaps one or two that grow strong enough to warrant the issuance of a warning. But I don't see anything synoptically evident that suggests anything more than that. Of course, the mesoscale drives much of the thunderstorm threats this time of year, and we will need to take a look at how things transpire later this morning to re-assess the severe potential for this afternoon. Fairly high rain chances will stay in the forecast through the rest of the weekend as well, with an upper level low forecast to meander around the southeast states. That low eventually lifts north and eastward by Monday or Tuesday next week, and we go back to a very weak flow, mesoscale dominated, pattern. /61/ && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 88 70 88 71 / 40 50 40 50 30 Anniston 72 88 71 89 71 / 40 50 40 50 30 Birmingham 76 89 75 89 75 / 40 50 40 50 30 Tuscaloosa 74 89 72 90 73 / 40 50 40 50 30 Calera 73 89 72 89 72 / 40 60 40 50 30 Auburn 74 90 73 90 73 / 40 60 40 40 20 Montgomery 75 92 74 92 74 / 30 60 40 40 20 Troy 74 90 72 92 73 / 30 60 40 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Calhoun... Chilton...Clay...Coosa...Dallas...Elmore...Greene...Hale... Jefferson...Lee...Lowndes...Macon...Marengo...Montgomery... Perry...Pickens...Pike...Russell...Shelby...St. Clair...Sumter... Talladega...Tallapoosa...Tuscaloosa. &&
Hazardous weather outlook, Jul 9, 10:07 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1007 AM CDT SAT JUL 9 2016 ALZ011>015-017>050-101815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1007 AM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. HEAT INDEX VALUES OVER 105 DEGREES ARE EXPECTED TODAY FOR A LARGE PORTION OF CENTRAL ALABAMA. A HEAT ADVISORY IS IN EFFECT FROM NOON TO 9 THIS EVENING FOR THE AFFECTED AREAS. ISOLATED SEVERE STORMS ARE POSSIBLE TODAY ACROSS ALL OF CENTRAL ALABAMA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS UP TO 60 MPH. THE THREAT FOR SEVERE STORMS WILL DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 9, 2:19 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 PM CDT SAT JUL 9 2016
ALZ036-092000-
COOSA AL-
219 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COOSA COUNTY UNTIL 300 PM
CDT...
AT 219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BENTLEYVILLE...OR NEAR ROCKFORD...MOVING SOUTHEAST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKFORD...WEOGUFKA...EQUALITY...LYLE...HIGHWAY 9 AND HIGHWAY 22...
CREWSVILLE...COTTAGE GROVE...PENTONVILLE...BENTLEYVILLE...HANOVER...
SPEED...NIXBURG...MORIAH...HISSOP AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3275 8611 3275 8622 3286 8640 3304 8631
3295 8601 3291 8601
TIME...MOT...LOC 1919Z 297DEG 8KT 3292 8628
32/DAVISSpecial weather statement, Jul 9, 2:22 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
222 PM CDT SAT JUL 9 2016
ALZ034-092000-
BIBB AL-
222 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR BIBB COUNTY UNTIL 300 PM CDT...
AT 222 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EOLINE...OR NEAR BRENT...MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRENT...CENTREVILLE...VANCE...WOODSTOCK...WEST BLOCTON...
BRIERFIELD IRONWORKS PARK...TALLADEGA NATIONAL FOREST...
WEST CENTREVILLE...EOLINE...NORTH BIBB...LOW GAP...ASHBY...LAWLEY...
MERTZ...RANDOLPH...HEBRON...BIBB COUNTY AIRPORT...SIX MILE...
TRIO AND HARMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3301 8732 3309 8731 3313 8728 3313 8720
3319 8720 3323 8715 3324 8712 3322 8710
3325 8708 3325 8703 3317 8703 3316 8698
3310 8697 3306 8693 3305 8688 3284 8688
3283 8732 3287 8732 3288 8742 3300 8742
TIME...MOT...LOC 1922Z 237DEG 23KT 3299 8726
32/DAVISSpecial weather statement, Jul 9, 2:25 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT SAT JUL 9 2016
ALZ035-092015-
CHILTON AL-
225 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILTON COUNTY UNTIL 315
PM CDT...
AT 224 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GAP OF THE MOUNTAIN...OR NEAR CLANTON...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALERA...CLANTON...JEMISON...THORSBY...GAP OF THE MOUNTAIN...
HIGGINS FERRY PARK...VERBENA...MITCHELL LAKE...LAY LAKE DAM...
LAY LAKE...I 65 REST AREA...WAXAHATCHEE CREEK...MINOOKA PARK...
LOMAX...COOPER AND MITCHELL DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3293 8688 3307 8688 3307 8661 3305 8662
3306 8660 3302 8656 3302 8652 3293 8651
3291 8649 3287 8648 3286 8645 3283 8646
3282 8646 3275 8638 3275 8641 3271 8641
3271 8654
TIME...MOT...LOC 1924Z 258DEG 19KT 3289 8664
32/DAVISSpecial weather statement, Jul 9, 2:30 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT SAT JUL 9 2016
ALZ042-044-092000-
MONTGOMERY AL-LOWNDES AL-
230 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOWNDES AND
NORTHWESTERN MONTGOMERY COUNTIES UNTIL 300 PM CDT...
AT 230 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CANTELOUS...OR 10 MILES SOUTH OF PRATTVILLE...MOVING WEST AT 5 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WESTERN MONTGOMERY...LOWNDESBORO...HUNTER...CANTELOUS...
DANNELLY FIELD...BOYLSTON...ALABAMA STATE UNIVERSITY...WOODCREST...
MONTGOMERY RIVERWALK STADIUM...SNOWDOUN...PINTLALA...
MONTGOMERY ZOO...MAXWELL AIR FORCE BASE...
HYUNDAI MOTORS OF ALABAMA...ALABAMA STATE CAPITOL...
HOPE HULL AND MANACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3221 8661 3236 8660 3238 8657 3237 8654
3234 8654 3234 8649 3236 8649 3236 8648
3238 8646 3241 8646 3240 8643 3241 8640
3243 8640 3243 8635 3241 8631 3245 8632
3244 8627 3216 8628
TIME...MOT...LOC 1930Z 103DEG 4KT 3232 8648
32/DAVISLocal storm report, Jul 9, 2:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 4 SSE AURORA 34.07N 86.17W
07/09/2016 ETOWAH AL EMERGENCY MNGR
POWER LINES DOWN AT 835 EGYPT ROAD...EST WIND SPEED
40-50MPH
&&
CBAIRDSpecial weather statement, Jul 9, 2:32 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT SAT JUL 9 2016
ALZ037-038-092015-
CHAMBERS AL-TALLAPOOSA AL-
232 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHAMBERS AND NORTHEASTERN
TALLAPOOSA COUNTIES UNTIL 315 PM CDT...
AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF RIDGE GROVE...OR 8 MILES NORTHEAST OF
DADEVILLE...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DADEVILLE...CAMP HILL...LAFAYETTE...LA FAYETTE...JACKSONS' GAP...
NEW SITE...RED LEVEL...WAVERLY...WEST CHAMBERS...ABANDA...
RIDGE GROVE...PENTON...TRAMMEL CROSSROADS...SPARKLING SPRINGS...
OAK BOWERY...STURKIE...BUFFALO...DAVISTON...
HORSESHOE BEND NATIONAL MILITARY PARK AND BLUE CREEK MARINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3274 8541 3274 8543 3273 8543 3274 8549
3273 8549 3273 8557 3274 8557 3273 8558
3273 8561 3272 8561 3273 8582 3310 8577
3311 8569 3311 8540 3273 8539
TIME...MOT...LOC 1932Z 281DEG 19KT 3293 8568
32/DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 4:16 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Calhoun, Chilton and 22 more | 15 hr |
| Jul 9, 11:06 AM CDT | Special Weather Statement | BMX | Cherokee | 24 min |
| Jul 9, 11:32 AM CDT | Special Weather Statement | BMX | Chambers | 43 min |
| Jul 9, 12:00 PM CDT | Special Weather Statement | BMX | Dallas | 30 min |
| Jul 9, 12:14 PM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 46 min |
| Jul 9, 12:22 PM CDT | Special Weather Statement | BMX | Marengo | 53 min |
| Jul 9, 12:28 PM CDT | Special Weather Statement | BMX | Lee | 47 min |
| Jul 9, 12:29 PM CDT | Special Weather Statement | BMX | Pike | 46 min |
| Jul 9, 12:42 PM CDT | Special Weather Statement | BMX | Greene | 33 min |
| Jul 9, 12:47 PM CDT | Special Weather Statement | BMX | Lee | 28 min |
| Jul 9, 12:57 PM CDT | Special Weather Statement | BMX | Cherokee | 48 min |
| Jul 9, 1:06 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 24 min |
| Jul 9, 1:13 PM CDT | Special Weather Statement | BMX | Pike | 47 min |
| Jul 9, 1:19 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 41 min |
| Jul 9, 1:23 PM CDT | Special Weather Statement | BMX | Autauga | 37 min |
| Jul 9, 1:33 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 42 min |
| Jul 9, 1:36 PM CDT | Special Weather Statement | BMX | Hale, Perry | 39 min |
| Jul 9, 1:42 PM CDT | Special Weather Statement | BMX | Pickens | 48 min |
| Jul 9, 1:50 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 25 min |
| Jul 9, 1:54 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jul 9, 1:57 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Jul 9, 1:58 PM CDT | Special Weather Statement | BMX | Autauga | 32 min |
| Jul 9, 2:05 PM CDT | Special Weather Statement | BMX | Bullock | 25 min |
| Jul 9, 2:16 PM CDT | Special Weather Statement | BMX | Pickens | 44 min |
| Jul 9, 2:19 PM CDT | Special Weather Statement | BMX | Coosa | 41 min |
| Jul 9, 2:22 PM CDT | Special Weather Statement | BMX | Bibb | 38 min |
| Jul 9, 2:25 PM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Jul 9, 2:30 PM CDT | Special Weather Statement | BMX | Montgomery | 30 min |
| Jul 9, 2:32 PM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Jul 9, 2:42 PM CDT | Special Weather Statement | BMX | Russell | 33 min |
| Jul 9, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 27 min |
| Jul 9, 2:50 PM CDT | Special Weather Statement | BMX | Chilton | 40 min |
| Jul 9, 3:04 PM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Jul 9, 3:14 PM CDT | Special Weather Statement | BMX | Bullock, Montgomery | 46 min |
| Jul 9, 3:17 PM CDT | Special Weather Statement | BMX | Walker | 28 min |
| Jul 9, 3:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 23 min |
| Jul 9, 3:27 PM CDT | Special Weather Statement | BMX | St. Clair | 33 min |
| Jul 9, 3:29 PM CDT | Special Weather Statement | BMX | Jefferson | 31 min |
| Jul 9, 3:32 PM CDT | Special Weather Statement | BMX | Shelby | 28 min |
| Jul 9, 3:38 PM CDT | Special Weather Statement | BMX | Blount | 37 min |
| Jul 9, 3:43 PM CDT | Special Weather Statement | BMX | Randolph | 32 min |
| Jul 9, 3:48 PM CDT | Special Weather Statement | BMX | Shelby, Talladega | 42 min |
| Jul 9, 3:49 PM CDT | Special Weather Statement | BMX | Fayette | 41 min |
| Jul 9, 3:52 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jul 9, 3:55 PM CDT | Special Weather Statement | BMX | Tallapoosa | 50 min |
| Jul 9, 4:16 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 19 min |
| Jul 9, 4:28 PM CDT | Special Weather Statement | BMX | Jefferson | 32 min |
| Jul 9, 4:32 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 28 min |
| Jul 9, 4:58 PM CDT | Special Weather Statement | BMX | Walker | 32 min |
| Jul 9, 5:02 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 28 min |
| Jul 9, 6:02 PM CDT | Areal Flood Advisory | BMX | Walker | 58 min |
| Jul 9, 6:59 PM CDT | Areal Flood Advisory | BMX | Walker | 61 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.